# SDR MASA200600451

- Difficulty date: February 14, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 21,572 hours, 19,616 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 10169N02R00
- Part serial: B581A
- Condition: Inoperative
- Location: Nr 2 Propeller
- Part time: 7,299 hours, 6,750 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF FOR THE NR 2 DIGITAL PROP READOUT INOP.  MAINTENANCE REMOVED AND REPLACED INDICATOR.
